# SDR AALA202305159346

- Difficulty date: May 14, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 68,677 hours, 27,712 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174004
- Part serial: 258
- Condition: No Test
- Location: Zone 800 - Doors
- Part time: 92,654 hours, 42,741 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: L1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER IS NOT DAMPING CORRECTLY. REMOVED AND REPLACED L1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER.
